# SDR 2006FA0000819

- Difficulty date: July 9, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Aircraft: N4715E
- Make and model: Bbavia 7EC
- Aircraft serial: 7EC59
- Engine: Cont C9012F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 656612
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 1,350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE NR 4 CYLINDER WAS REMOVED, THE EXHAUST VALVE HEAD WAS FOUND TO BE BROKEN OFF, ABOUT .5 INCH FROM THE FACE OF THE VALVE, CAUSING FAILURE OF THE PISTON AND FAILURE OF THE INTAKE VALVE.  THE CIRCUMSTANCES OF THE FAILURE CAUSED A LOSS OF ENGINE POWER AND A FORCED LANDING IN A FIELD.  THE PILOT WAS UNHARMED.  (K)
